Comparison of bases for the realization by formulas of functions of an algebra of logic
Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 784-787
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_4_a7,
author = {B. A. Subbotovskaya},
title = {Comparison of bases for the realization by formulas of functions of an algebra of logic},
journal = {Doklady Akademii Nauk},
pages = {784--787},
year = {1963},
volume = {149},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a7/}
}
B. A. Subbotovskaya. Comparison of bases for the realization by formulas of functions of an algebra of logic. Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 784-787. http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a7/